# SDR SWAA2022061608773

- Difficulty date: May 17, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BS 927-947 RBL 24 IS CRACKED / [01] APPLICABLE FOR REPAIR SRM 53-00-53-1A-2 ALLOWABLE DAMAGE. REMOVED INTERCOSTAL DAMAGED IAW SRM 51-40-02. FOUND PART TO BE OUT LIMITS (CRACK) IAW SRM 53-00-53;PARAG. 4C(A) AND PARAG. 2(A)(1) FIG.103 DETAILS A;B;C.MATERIAL ID:7075-T62;0.032' TICKNESS IAW SRM 53-70-53.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW INTERCOSTAL WITH P/N 147A7580-63;PO# 085716907AT;IAW SRM 51-10-05 AND DWG#147A7500.OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT BS 927-947 RBL24;IAW SRM 51-40-02 AND DWG#147A7500.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BY OFF.;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
